# SDR FDEA201204031237

- Difficulty date: April 3, 2012
- Submitted: April 4, 2012
- Operation: Air carrier
- Aircraft: N928FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24369
- Aircraft time: 91,231 hours, 26,641 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Condition: Backed Out
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 ENTRY DOOR IS VERY DIFFICULT TO CLOSE.  LOWER  RT SIDE OF DOOR IS NOT ALIGNING PROPERLY AND IT TAKES SEVERAL ATTEMPTS TO CLOSE. REF PRIOR WRITE UPS. QTY 2  FITTING  MSN 1267859 DURING GVI FWD UPPER AND LOWER FITTINGS IN DOOR FRAME HAVE LIGHT GOUGES FROM ROLLER MISALIGNMENT.  FOUND BOLTS ON GUIDE ARM   SUPPORT BRACKET BACKED OUT. RESECURED BOLTS AND ADJUSTED GUIDE ARM BRACKET IAW MM 52-11-04-2. REPLACED UPPER FWD. LATCH CAM AND ADJUSTED REF. MM 52-11-00-5. BURNISHED SCRATCHES OUT OF LOWER LATCH CAMS IAW SRM 52-10-00.  REINSTALLED DOOR LINER REF.MM 52-11-02-4. ACFT OK FOR SERVICE.
